ON α-MINIMAL AND α-MAXIMAL SETS IN TOPOLOGICAL SPACES

  • Khaled M. A. AL Hamadi Dept. of Math, Faculty of Science, University of Aden, Aden, Yemen
  • Ebtesam Q. A. Mohammed Dept. of Math, Faculty of Education - Saber, University of Aden, Aden, Yemen

Abstract

In this paper, we introduce and study new types of sets called α-minimal open and α-maximal open sets and study some of their fundamental properties, furthermore, relation shapes between there concepts and some known concepts are studied. Finally, some counter examples are proved.

Keywords: α-open, Maximal open, Minimal open, Maximal closed and minimal closed sets.

Downloads

Download data is not yet available.
Published
2020-12-30
How to Cite
AL Hamadi, K. M. A., & Mohammed, E. Q. A. (2020). ON α-MINIMAL AND α-MAXIMAL SETS IN TOPOLOGICAL SPACES. Electronic Journal of University of Aden for Basic and Applied Sciences, 1(4), 247-250. https://doi.org/10.47372/ejua-ba.2020.4.62